# SDR P5CA9600741

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Cover
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED HINGE COVER LEFT NR 1 ENTRY DOOR LOWER OUTER.  REPAIRED PER BOEING SRM 51-10-01 FIG II PAGE 19 TO 21.
